# SDR 07FDEA03076

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,696 hours, 10,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350141
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OVERWING REFUELING PORT RT OUTER WING BETWEEN RIB 27-28, STRG 12-13.  REPAIR PERFORMED BY BLEND OUT CORROSION, NDT INSPECTION FOR CRACK FREE IAW EA 6-5720-103253 AND RAS/BAE/1003233/2006 ISS "A".
